# SDR CA971216022

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Detached
- Location: Nlg Wheel Rim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ARRIVED WITH LT NOSE WHEEL OFF RIM.  REPLACED BOTH NOSE WHEELS.
